Alert archive / California / Wind Advisories in 2008

Wind Advisory 28, NWS Las Vegas, NV

April 22, 2008San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Apr 22, 2008, 2:47 PM PDT for San Bernardino County, California. It took effect at Apr 23, 2008, 10:09 AM PDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2008, 2:47 PM PDT (21:47 UTC)
In effect from
Apr 23, 2008, 10:09 AM PDT
Expired
Apr 24, 2008, 3:24 AM PDT
In force
17 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 9.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3535 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 222147
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
247 PM PDT TUE APR 22 2008

CAZ523-230600-
/O.NEW.KVEF.WI.Y.0028.080423T1900Z-080424T0700Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
247 PM PDT TUE APR 22 2008

...WIND ADVISORY IN EFFECT FROM NOON PDT WEDNESDAY TO MIDNIGHT
PDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR NORTHWEST SAN BERNARDINO COUNTY...WHICH IS IN EFFECT
FROM NOON WEDNESDAY TO MIDNIGHT WEDNESDAY NIGHT.

STRONG WEST WINDS WILL DEVELOP OVER NORTHWEST SAN BERNARDINO
COUNTY WEDNESDAY. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO
AROUND 45 MPH CAN BE EXPECTED. THESE WINDS WILL CAUSE AREAS OF
BLOWING DUST AND DIFFICULT DRIVING CONDITIONS ON INTERSTATE 15 AND
HIGHWAY 395.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY
WHEN DRIVING ALONG NORTH SOUTH ROADS.

$$

MORGAN
6 follow-up statements
000 
WWUS75 KVEF 230543
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1043 PM PDT TUE APR 22 2008

CAZ523-231345-
/O.CON.KVEF.WI.Y.0028.080423T1900Z-080424T0700Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
1043 PM PDT TUE APR 22 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM WEDNESDAY TO
MIDNIGHT PDT WEDNESDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM WEDNESDAY TO
MIDNIGHT PDT WEDNESDAY NIGHT FOR THE WESTERN MOJAVE DESERT. 

STRONG WEST WINDS WILL DEVELOP OVER NORTHWEST SAN BERNARDINO
COUNTY WEDNESDAY. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS TO
AROUND 45 MPH CAN BE EXPECTED. THESE WINDS WILL CAUSE AREAS OF
BLOWING DUST AND DIFFICULT DRIVING CONDITIONS ON INTERSTATE 15 AND
HIGHWAY 395.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH SOUTH ROADS.

$$
000 
WWUS75 KVEF 231207
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
507 AM PDT WED APR 23 2008

CAZ523-232200-
/O.CON.KVEF.WI.Y.0028.080423T1900Z-080424T0700Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
507 AM PDT WED APR 23 2008

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT FOR WESTERN SAN BERNARDINO COUNTY DESERTS.

STRONG WEST WINDS WILL DEVELOP OVER NORTHWEST SAN BERNARDINO
COUNTY THIS AFTERNOON AND EVENING. SUSTAINED WINDS OF 20 TO 30
MPH WITH GUSTS TO AROUND 45 MPH CAN BE EXPECTED. THESE WINDS WILL
CAUSE AREAS OF BLOWING DUST AND DIFFICULT DRIVING CONDITIONS ON
INTERSTATE 15 AND HIGHWAY 395.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH SOUTH ROADS.

$$

PIERCE
000 
WWUS75 KVEF 231709
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1009 AM PDT WED APR 23 2008

CAZ523-240115-
/O.EXT.KVEF.WI.Y.0028.080423T1709Z-080424T0700Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
1009 AM PDT WED APR 23 2008

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

STRONG WEST WINDS WILL OCCUR OVER NORTHWEST SAN BERNARDINO COUNTY
FOR THE REMAINDER OF TODAY. SUSTAINED WINDS OF 20 TO 30 MPH WITH
GUSTS TO AROUND 45 MPH CAN BE EXPECTED. THESE WINDS WILL CAUSE
AREAS OF BLOWING DUST AND DIFFICULT DRIVING CONDITIONS ON
INTERSTATE 15 AND HIGHWAY 395.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH SOUTH ROADS.

$$

ASG
000 
WWUS75 KVEF 232239
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
339 PM PDT WED APR 23 2008

CAZ523-240700-
/O.CON.KVEF.WI.Y.0028.000000T0000Z-080424T0700Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
339 PM PDT WED APR 23 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT FOR
NORTHWESTERN SAN BERNARDINO COUNTY.

STRONG WEST WINDS WILL CONTINUE OVER NORTHWEST SAN BERNARDINO
COUNTY FOR THE REMAINDER OF TODAY. SUSTAINED WINDS OF 20 TO 30 MPH
WITH GUSTS TO AROUND 45 MPH CAN BE EXPECTED. AT 230 PM BARSTOW-
DAGGETT AIRPORT RECORDED A WIND GUST OF 45 MPH. THESE WINDS WILL
CAUSE AREAS OF BLOWING DUST AND DIFFICULT DRIVING CONDITIONS ON
INTERSTATE 15 AND HIGHWAY 395.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH SOUTH ROADS.

$$


ASG
000 
WWUS75 KVEF 240606
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1106 PM PDT WED APR 23 2008

CAZ523-241200-
/O.EXT.KVEF.WI.Y.0028.000000T0000Z-080424T1200Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
1106 PM PDT WED APR 23 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT THURSDAY 
FOR THE WESTERN MOJAVE DESERT.

STRONG WEST WINDS WILL CONTINUE OVER NORTHWEST SAN BERNARDINO
COUNTY THROUGH MUCH OF THE NIGHT BEFORE DECREASING AND SWITCHING
TO THE NORTHEAST ON THURSDAY. SUSTAINED WINDS OF 20 TO 30 MPH
WITH GUSTS TO OVER 40 MPH CAN BE EXPECTED. AS OF 11 PM WINDS AT
THE BARSTOW-DAGGETT AIRPORT WERE SUSTAINED AT 30 MPH WITH GUSTS
BEING REPORTED TO NEAR 45 MPH. THESE WINDS MAY CAUSE AREAS OF
BLOWING DUST AND DIFFICULT DRIVING CONDITIONS ON INTERSTATE 15 AND
HIGHWAY 395.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG NORTH SOUTH ROADS.

$$
000 
WWUS75 KVEF 241024
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
324 AM PDT THU APR 24 2008

CAZ523-241130-
/O.CAN.KVEF.WI.Y.0028.000000T0000Z-080424T1200Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FT IRWIN
324 AM PDT THU APR 24 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR THE WESTERN SAN BERNARDINO COUNTY DESERTS.

WEST WINDS HAVE STARTED TO SUBSIDE ACROSS THE MOJAVE DESERT EARLY
THIS MORNING. FURTHER WEAKENING OF THE WINDS WILL CONTINUE THROUGH
THE MORNING HOURS AS A COLD FRONT MOVES THROUGH THE HIGH DESERT OF
SAN BERNARDINO COUNTY.  

$$

PIERCE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 22, 3:15 AM PDT, 11 hours 32 minutes earlier.

Area forecast discussion, Apr 22, 3:15 AM PDT, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
315 AM PDT TUE APR 22 2008

.SYNOPSIS...AN AREA OF LOW PRESSURE OFF THE PACIFIC NORTHWEST COAST
WILL MOVE INLAND WEDNESDAY AND BRING ANOTHER ROUND OF WIND TO THE
MOJAVE DESERT AND SOUTHERN GREAT BASIN. THE WIND WILL
SUBSIDE LATER IN THE WEEK...AND TEMPERATURES WILL RISE TO SEVERAL
DEGREES ABOVE NORMAL OVER THE WEEKEND.
&&

.SHORT TERM...WATER VAPOR LOOP SHOWS SHORTWAVE TROUGH THAT UNDERCUT
BLOCKING HIGH OVER THE GULF OF ALASKA BEING ABSORBED BY DEEP UPPER
LOW OFF THE PACIFIC NORTHWEST COAST THIS MORNING. FOR THE PAST WEEK
MODELS HAVE HAD A GOOD HANDLE ON THE LONGWAVE PATTERN. TROUGH WILL
START MOVING EAST TOWARD THE OREGON COAST TODAY WITH SOUTHWEST FLOW
INCREASING ACROSS THE AREA. MODEL 700 MB WINDS NOT AS STRONG AS
SHOWN YESTERDAY SO DID TONE DOWN THE WIND GUSTS. WEAK SHORTWAVE
EJECTS EAST ACROSS THE GREAT BASIN TONIGHT AND WITH INCREASING
ONSHORE FLOW IN CENTRAL CALIFORNIA LEFT IN A SLIGHT CHANCE OF
SHOWERS SPILLING OVER THE SIERRA CREST INTO INYO COUNTY. KEPT THE
LOW POPS FOR THE MOUNTAINS OF NORTHERN LINCOLN COUNTY WEDNESDAY AS
MAIN PORTION OF THE TROUGH MOVES ACROSS NORTHERN NEVADA. SURFACE
PRESSURE GRADIENT AND WINDS ALOFT INCREASE ACROSS THE MOJAVE DESERT
WEDNESDAY. STRONGEST WINDS WILL BE ACROSS WESTERN SAN BERNARDINO
COUNTY AND WE WILL LIKELY NEED A WIND ADVISORY IN THE AFTERNOON AND
EVENING. WIND GUSTS WILL BE STRONG ENOUGH ALONG WITH DRY CONDITIONS
THAT A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF CLARK...MOHAVE
AND SAN BERNARDINO COUNTIES. WARMING OF THE 850 MB TEMPERATURES AND
BETTER MIXING THIS AFTERNOON WILL GIVE A DECENT BOOST TO HIGH
TEMPERATURES. SLIGHT COOL DOWN WEDNESDAY AND THURSDAY FOLLOWING
TROUGH PASSAGE.

.LONG TERM...A LOOK AT 00Z MODEL OUTPUT FOR NEXT WEEKEND DID LITTLE
TO DETER THIS FORECASTER FROM REMAINING WITH THE STATUS QUO. THE
LATEST GFS HAD A DRAMATICALLY DIFFERENT TAKE ON THE EVOLVING WEATHER
PATTERN FOR THE WEEKEND. IT NOW FORECASTS AN INSIDE SLIDER MOVING
FROM WASHINGTON STATE FRIDAY INTO UTAH SATURDAY AND THEN CLOSING OFF
A LOW OVER THE FOUR CORNERS REGION SUNDAY. A SHARP COLD FRONT IS
DRAWN ACROSS THE AREA SATURDAY AND SUNDAY RESULTING IN MUCH...MUCH
COOLER TEMPERATURES THAN IS CURRENTLY FORECAST AND WHAT WAS
FORECASTED BY THE MODEL JUST 24 HRS AGO. IN ADDITION...IT FORECASTS
A LOT MORE WIND. THE GFS ENSEMBLE MEMBERS WHICH WERE PREVIOUSLY
SHOWING DECENT AGREEMENT ARE NOW BASICALLY SPREAD BETWEEN TWO CAMPS
WITH SOME MEMBERS SUPPORTING THE WARMER SOLUTION OF YESTERDAY AND
OTHER MEMBERS SUPPORTING THE NEW COOLER SOLUTION. THE NEW MEN TEMP
GUIDANCE BEARS THIS OUT WITH 17 DEGREES OF SPREAD BETWEEN HIGH AND
LOW MEMBERS ON SATURDAY AND 20 DEGREES ON SUNDAY. LOADING THE RAW
TEMPERATURE DATA INTO THE GRIDS FROM THE 00Z GFS GAVE A 72 FOR
SATURDAY VS A 91 WHEN USING YESTERDAY/S DATA. ALTHOUGH THE GFS WAS
DISCOUNTED...THE MAJOR CHANGE DEPICTED BY THIS SOLUTION MERITS
MENTIONING SINCE IT WOULD REQUIRE A DRAMATIC CHANGE TO THE FORECAST
WERE IT TO PAN OUT. BUT FOR NOW...THE ECMWF/GEM PROVIDED A GOOD
COMPROMISE SINCE THEY ACKNOWLEDGE THE SHORTWAVE MOVING INTO THE
PACIFIC NW COAST FRIDAY BUT KEEP THE TRACK WELL NORTH AND EAST OF
THE AREA. THE RESULT IS TEMPERATURES THAT ARE JUST SLIGHTLY COOLER
THAN WHAT WAS FEATURED IN THE PREVIOUS FORECAST PACKAGE. IN
SHORT...THE FORECAST STILL CALLS FOR DRY CONDITIONS WITH A WARMING
TREND THROUGH EARLY NEXT WEEK. HOWEVER...CHECK BACK OVER THE NEXT
DAY OR TWO FOR UPDATED FORECAST TRENDS...ESPECIALLY BEFORE MAKING
OUTDOOR PLANS FOR THE WEEKEND.
&&

.FIRE WEATHER...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR PARTS OF
THE AREA BETWEEN 11 AM AND 8 PM WEDNESDAY. SOUTHWEST WINDS AROUND 20
MPH WITH GUSTS AROUND 35 MPH IN CLARK AND MOHAVE COUNTIES...OVER 40
MPH IN WESTERN SAN BERNARDINO COUNTY WILL DEVELOP WEDNESDAY
AFTERNOON. POOR RELATIVE HUMIDITY RECOVER IS EXPECTED ONCE AGAIN
TONIGHT MEANING HUMIDITY READINGS WILL EASILY FALL BELOW 15 PERCENT
BY LATE MORNING. DUE TO THE LACK OF ANY PRECIPITATION OVER THE PAST
SEVERAL MONTH FINE FUELS ARE VERY DRY AT ELEVATIONS BELOW 7000
FEET.  &&

.AVIATION...FOR MCCARRAN...LIGHT WINDS IN THE MORNING ARE EXPECTED
TO INCREASE THIS AFTERNOON...BECOMING 10-15 KTS WITH GUSTS OVER 20
KTS AS A STORM SYSTEM APPROACHES THE AREA. SOME HIGH LEVEL CLOUDS
ARE POSSIBLE BUT WILL NOT BE SIGNIFICANT TO AIRPORT OPERATIONS. THE
STORM THEN MOVES ACROSS THE AREA WEDNESDAY BRINGING STRONGER WINDS
TO THE AIRPORT.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...AN INCREASE IN SOUTHERLY WINDS EXPECTED THIS AFTERNOON
AS A PACIFIC STORM SYSTEM APPROACHES THE AREA. SOME HIGH LEVEL CLOUD
COVER EXPECTED TO ACCOMPANY THE SYSTEM. THE STORM WILL MOVE ACROSS
THE REGION WEDNESDAY BRINGING WIDESPREAD WINDY CONDITIONS TO THE
AREA.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR NVZ463>465.
AZ...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR AZZ102.
CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR CAZ228.
&&

PIERCE/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Apr 22, 4:59 AM PDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
459 AM PDT TUE APR 22 2008

AZZ001-003-CAZ523-524-NVZ015>020-022-230700-
NORTHWEST PLATEAU-NORTHWEST DESERTS-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
459 AM PDT TUE APR 22 2008 /459 AM MST TUE APR 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THE THREAT FOR HAZARDOUS WEATHER IS LOW TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY AFTERNOON AND
EVENING. AN AREA OF LOW PRESSURE MOVING ACROSS THE INTERMOUNTAIN
WEST WILL PRODUCE SUSTAINED SOUTHWEST WINDS AROUND 20 MPH WITH
GUSTS BETWEEN 35 AND 40 MPH. THE WINDS WILL COMBINE WITH RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT TO CREATE EXTREME FIRE BEHAVIOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ002-036-CAZ519>522-525>527-NVZ014-021-230700-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-
459 AM PDT TUE APR 22 2008 /459 AM MST TUE APR 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 5:10 AM PDTFire Weather WatchVEFSan Bernardino24 hr

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.